Translator Disclaimer
December 2007 A Generalization of the Boothby-wang Theorem
Jerzy J. Konderak, Luigia Di Terlizzi, Robert Wolak
Tsukuba J. Math. 31(2): 217-232 (December 2007). DOI: 10.21099/tkbjm/1496165145

Abstract

We consider a Riemannian manifold $M$ with an $f$-structure. With some additional properties such a manifold is called a $\mathscr{K}, \mathscr{C} or \mathscr{S}$-manifold. The considered structures determine a Riemannian foliation, whose leaf closures form a singular Riemannian foliation. We give conditions under which the foliation of the principal stratum is again associated to a structure of the type we consider. The manifold can be partitioned into strata on which the leaf closures are given by toroidal fiber bundles. This theorem is a topological generalization of the classical Boothby-Wang theorem for the contact manifolds.

Citation

Download Citation

Jerzy J. Konderak. Luigia Di Terlizzi. Robert Wolak. "A Generalization of the Boothby-wang Theorem." Tsukuba J. Math. 31 (2) 217 - 232, December 2007. https://doi.org/10.21099/tkbjm/1496165145

Information

Published: December 2007
First available in Project Euclid: 30 May 2017

zbMATH: 1147.53025
MathSciNet: MR2371169
Digital Object Identifier: 10.21099/tkbjm/1496165145

Rights: Copyright © 2007 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.31 • No. 2 • December 2007
Back to Top